# SDR USAA2011111800018

- Difficulty date: October 20, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472075000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM ASSEMBLY BETWEEN FR56 TO FR66, S23L, Y1732.  REPLACED FLOORBEAM ASSEMBLY BETWEEN FR56 TO FR66, S23L, Y1732 IAW A320 SRM 51-72-11, 51-42-11 & AIRBUS DRAWING D53474250.
